MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 38182314
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.All demographic information on the regulatory document states "confidential".
 
Event or Problem Description
It was reported that the mandrel collection device did not work, causing a puncture accident.On the same day, another employee identified a second unit with the same problem.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: a device history record review was completed for provided material number 38182314 and lot number 5244218.The review did reveal the detected abnormalities during the production process.Although this complaint does not include samples or photos, based on the records found in the batch histories, the quality notification, and the corrective maintenance work order, it was possible to confirm the occurrence of this complaint.Based on the investigation conducted so far, a likely cause would be a failure in the uv glue application, resulting in the adhesive being applied on the button component and the spring instead of on the component hub and another possible cause identified would be improper spring forming, resulting in a ¿burst¿ spring, in which the last coil is poorly positioned, preventing the proper downward movement of the hub.In addition corrective actions related to the needle retraction failure defect are being addressed under capa and following root causes were identified as improper handling of the glue nozzle, lack of cleaning of glue tanks and nozzles, failure during barrel-to-grip assembly, lack of preventive maintenance, external damage to the grip during assembly, and gap in preventive maintenance.A corrective and preventive action was planned to prevent the occurrence of this type of defect.As containment actions, increased sampling (until permanent actions are implemented); and machine maintenance were implemented.However, the lot reported was manufactured prior to this capa implementation was planned.If the affected samples become available for this incident or any potential future incidents, we would greatly appreciate the opportunity to review them.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24475630
Report Number9610048-2026-00031
Device Sequence Number10308641
Product Code FOZ
UDI-Device Identifier30382903818236
UDI-Public(01)30382903818236
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number38182314
Device Lot Number5244218
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown